Zyrtec Kids Allergy & Hayfever Oral Drops 20mL
Zyrtec Kids Allergy & Hayfever Oral Drops 20mL
Zyrtec Cetirizine Kids Fast Acting Relief Sugar-Free Oral Drops are the go-to solution for hayfever and allergy symptoms in children aged 1 and above. This oral liquid provides fast relief from sneezing, runny nose, itchy/watery eyes, hives, and itchy skin rash. Plus, it's sugar-free for your peace of mind. Don't let allergies get in the way of your child's day!"
Description
An oral drops solution that provides fast relief from hayfever and allergy symptoms in children. It effectively alleviates symptoms such as:
- Sneezing
- Runny nose
- Watery eyes/itchy eyes
- Hives
- Itchy skin rash
Zyrtec Kids Fast Acting Relief Hayfever and Allergy Relief
This Zyrtec hayfever medicine is an oral liquid formulated to relieve hayfever and allergy symptoms, including sneezing, runny nose, watery eyes, itchy eyes, hives, and itchy skin rash.
Suitable For:
For kids one year and over.
Product Details:
- Size: 20mL
- Shelf Life: 1095 days
Key Features:
- Allergy & Hayfever Oral Liquid
- Ages 1+
- Sugar Free
Warnings:
Do not use in the following cases:
- In infants under 12 months of age
- If hypersensitive to any of the ingredients
- If the ring is separated from the cap
Ask your doctor before use if:
- In children with liver or kidney disease
- In children under 2 years
Caution:
If symptoms persist, worsen, or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. This medication may cause drowsiness. In the event of overdose, seek medical attention immediately. Tighten the cap after use to engage the child-resistant closure.
Ingredients:
- Glacial acetic acid
- Glycerol
- Methyl hydroxybenzoate
- Propyl hydroxybenzoate
- Propylene glycol
- Purified water
- Saccharin sodium
- Sodium acetate
Active Ingredients: (10mg/mL) Cetirizine hydrochloride 2.5mg/5 drops.
Contains: Hydroxybenzoates, saccharin, and methyl hydroxybenzoate.
Directions for Use:
If you know your child's weight, choose the dose for that weight rather than according to the child's age.
Age | Dosage (up to 14kg) |
---|---|
1-3 | 4 drops |
3-5 | 5 drops |
5-6 (18-22kg) | 6 drops |
5-6 (22-26kg) | 7 drops |
5-6 (26-30kg) | 8 drops |
Over 6 (Over 30) | 10 drops |
Take twice a day as necessary, with a maximum of 2 doses in 24 hours.
Storage Instructions:
Store below 30°C.
Disclaimer
Always read the label & use only as directed. If symptoms persist, please consult your healthcare practitioner.






